BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2015 Volume 24 >

Please use this identifier to cite or link to this item:

Title: Asymptotic Behaviour of Y-Linked Genes through Bisexual Branching Processes for Genetic Balanced Sex Determination
Authors: González, M.
Gutiérrez, C.
Martínez, R.
del Puerto, I.
Keywords: Sex-linked inheritance
Genetic balanced sex determination
Bidimensional two-sex stochastic model
Perfect fidelity mating
Rates of growth
Issue Date: 2015
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 24, No 1, (2015), 21p-34p
Abstract: The limiting genotype behaviour of Y-linked genes is studied in a two-sex monogamous population, where the sex designation is balanced. To this end, a multitype bisexual branching process is considered to model the evolution of the numbers of females and males of each genotype. It is assumed perfect fidelity mating with preference of females for males carrying certain allele of the gene. From this model, conditions for having positive probability of coexistence are investigated. Moreover, genotype growth rates on the coexistence event are established. Hence, the dominant genotype is found. Finally, the main results are illustrated by means of a simulated example. 2010 Mathematics Subject Classification: 60J80, 60J85.
ISSN: 0204-9805
Appears in Collections:2015 Volume 24

Files in This Item:

File Description SizeFormat
Pliska-24-2015-021-034.pdfBranching Processes and Applications430.58 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License